# SDR 01FDEA00254

- Difficulty date: April 3, 2001
- Submitted: April 6, 2001
- Operation: Air carrier
- Aircraft: N218FE
- Make and model: Boeing 727233
- Aircraft serial: 21101
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 651630616
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD RT CORNER OF NOSE WHEEL WELL STIFFENER BS 227, WL 165, RBL 20.  *S/D*  REPAIRED PER FEDEX SRM 51-40-4.
